Thunderstorm Wind, Dale
- When
- June 20, 5:14 PM CST
- Where
- Dale County, 0.56 mi W of (Dhn)napier Field
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 31.321, -85.450
An unstable air mass resulted in the development of afternoon thunderstorms that produced some severe wind gusts.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TAE wrote it up.
An unstable air mass resulted in the development of afternoon thunderstorms that produced some severe wind gusts.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jun 20, 12:20 PM CST, 4 hours 54 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 220 PM EDT SUN JUN 20 2010 ...ANOTHER STORMY LATE AFTERNOON INTO NIGHTTIME EXPECTED... .SYNOPSIS... DURING THE EARLY AFTERNOON AND SIMILAR TO YESTERDAY...NUMEROUS STORMS DEVELOPED ALONG THE GULF COAST SEA BREEZE ACROSS THE SE BIG BEND. BY MID AFTERNOON...ADDITIONAL STORMS BEGAN ACROSS S/CNTRL GA COUNTIES ALONG AND EAST OF A SURFACE TROUGH. AT 2 PM EDT..TEMPS WERE GENERALLY AROUND 90...EXCEPT FOR NOTICEABLY COOLER ACROSS THE STORMY SOUTHEAST BEND. DURING NEXT FEW HOURS...CONVECTION WILL INCREASE IN COVERAGE AND INTENSITY AS SEABREEZE AND OUTFLOW MERGERS OCCUR. SOME OF THESE STORMS MAY BE STRONG TO POSSIBLY SEVERE. AT UPPER LEVELS... THE LARGE SCALE CONUS PATTERN HIGHLIGHTED BY WRN STATES TROUGH WITH STRONG LOW OVER OREGON AND FLAT WLY FLOW ACROSS MOST OF REMAINING NRN STREAM...EXCEPT FOR WEAK TROFFING OVER NE STATES. SRN STREAM WITH DEEP LAYER RIDGING FROM AZ EWD ACROSS CNTRL GULF REGION AND SWD INTO GULF OF MEX...AND RIDGING OVER ADJACENT ATLC. THIS YIELDS A WEAKNESS IN BETWEEN...AND OVER LOCAL AREA...MARKED BY 850-500 MB INVERTED TROF OVER THE EASTERN GULF TO EXTREME SOUTHEAST STATES. THIS REFLECTED IN 12Z RAOBS. I.E. TAE WITH 2.02 INCH PWAT AND VERY LIGHT NLY FLOW UP TO MID LEVELS. THUS UPPER RIDGE CONTINUES TO SHIFT WEST IN LAST 24 HRS GIVING WAY TO AREA TROUGH AND A MORE UNSTABLE ENVIRONMENT. SO STILL ENOUGH SUBSIDENCE FOR WARM TEMPERATURES BUT NOT NEARLY ENOUGH TO SUPPRESS CONVECTION. LOCATION OF WEAKNESS AIDED BY WEAK H5 IMPULSES SHOWN ON SATELLITE SPREADING ROUNDING THE SOUTHERN HIGH AND SPREADING ESE TOWARDS NE GULF. DURING THE NEXT 24 HRS...WRN UPPER TROUGH WILL MIGRATE ENE OVERSPREADING THE NORTHERN ROCKIES TONIGHT AND SW MONTANA BY MON MORN. MID/UPPER LEVEL RIDGING ANCHORED OVER S/CNTRL U.S. WILL THEN BUILD EAST INTO THE SOUTHEAST U.S. AND FLORIDA WHILE AREA TROUGH FILLS IN WHILE RETREATING SWWD INTO GULF OF MEX. AT LOWER LEVELS... LOCAL REGION HIGHLIGHTED BY WEAK LEE TROUGH FROM S/CNTRL GA TO VCNTY APALACHICOLA CONNECTING TO LOW WEST OF TAMPA. A RIDGE AXIS WAS LOCATED OVER N/CNTRL FL. DURING THE SHORT TERM...RIDGE AXIS WILL DRIFT NORTH TO ACROSS NORTH FLORIDA ON MONDAY AND INTO SOUTH GEORGIA ON TUESDAY. SO OVER THE SHORT TERM PERIOD WE WILL SEE A TRANSITION IN THE MEAN 1000-700MB FLOW FROM LIGHT NORTH TO NORTHEAST (< 10 KTS) LATER TODAY TO LIGHT TO MODERATE SOUTHEAST TO SOUTH (AROUND 10 KTS) FOR MONDAY AND TUESDAY RESULTING IN A RETURN TO DEEPER MOISTURE. THIS WILL FAVOR FAIRLY UNIFORM CHANCE TO LIKELY POPS ACROSS THE TRI-STATE REGION WITH COASTAL COUNTIES FOR AFTERNOON AND INLAND COUNTIES FOR EVENING STORMS. MID LEVEL IMPULSES WILL CONTINUE TO DROP SE AROUND LARGE UPPER HIGH TO THE WEST ENHANCING THE STORMS AND SOME WILL PROBABLY BE STRONG TO SEVERE AGAIN. LIGHT WINDS WILL AGAIN FAVOR HEAVY RAIN. ON WED...A TROPICAL WAVE WILL APPROACH THE S PORTION OF THE FL PENINSULA. FLOW SHIFTS TO MODERATE ELY WITH DRYING OUT OF LOCAL AIRMASS. WITH THE AREA IS ON THE W SIDE OF THE WAVE...POPS WILL BE A LOWER THAN NORMAL. .SHORT TERM...THIS EVENING INTO WEDNESDAY.. TONIGHT...SEA BREEZE CLIMATOLOGY FAVORS HIGHER POPS OVER OUR ERNMOST ZONES WHERE LOCATION OF DEEPER MOISTURE WILL BE FOUND. AS PER RECENT DAYS AND PER LOCAL WRF 4KM MODEL...GULF SEABREEZE INDUCED CONVECTION DURING LATE AFTN/EARLY EVE WILL INTERACT WITH ADDITIONAL CONVECTION DEVELOPING WITH E COAST SEA BREEZE AND IN TURN INTERACT WITH SURFACE TROUGH. THIS CONVECTION WILL PUSH SWWD TO COAST AT NIGHT AND OFFSHORE OVERNIGHT. SEABREEZE/OUTFLOW CLASHES ALONG AND EAST OFF SURFACE TROUGH WILL SERVE AS FOCUS OF CONVECTION ESPECIALLY NEAR I-75 THIS EVE. THIS WILL BE AIDED BY NEXT SHORTWAVE/VORT LOBE EXTENDING NE-SE AND BISECTING CWA AT 2 PM EDT AND EXPECTED TO MOVE ACROSS REST OF CWA INTO THIS EVE. WITH STEEP LOW LEVEL LAPSE RATES AND DECENT INSTABILITY BY AFTERNOON...WET DOWNBURSTS CAPABLE OF DAMAGING WINDS WILL BE POSSIBLE INTO AT LEAST MID EVE. SIMILAR TO THE PAST FEW DAYS. PWATS REMAIN HIGH. A WEAK STEERING FLOW WILL FAVOR SLOW MOVING STORMS WHICH WILL CONTINUE THE POTENTIAL FOR LOCALLY HEAVY RAINFALL...ALONG WITH FREQUENT LIGHTNING STRIKES AND GUSTY WINDS ESPECIALLY NEAR COAST AND ADJACENT WATERS. WILL GO WITH 0-40 PCT N-S POP GRADIENT. LOWS OVERNIGHT WILL BE IN THE LOW TO MID 70S. RESIDUAL MOISTURE COMBINED WITH HIGH DEW POINTS/CALM WINDS WILL FAVOR DEVELOPING FOG. MONDAY...LIGHT ESE STEERING FLOW. 40-70 NW-SE POP GRADIENT. INLAND HIGHS FROM AROUND 90 SE BIG BEND TO 95 SE ALA/SW GA. TUESDAY...MODERATE SSE FLOW. 30-60 POP GRADIENT. WEDNESDAY...MODERATE ELY FLOW. 20-30 PCT POP GRADIENT. && .LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...A BROAD UPPER LEVEL RIDGE WILL DOMINATE THE TRI-STATE AREA THROUGH THE PERIOD...WITH TROUGHS ANCHORED ALONG THE WEST COAST AND OVER THE WESTERN ATLANTIC. THE LOW LEVEL FLOW WILL REMAIN SOUTHEAST...AND CONVECTION WILL BE PRIMARILY DRIVEN BY AFTERNOON SEABREEZES INTERACTING WITH THE SYNOPTIC FLOW. THE EURO CONTINUES TO BE SOMEWHAT DRIER THAN THE GFS. HOWEVER...A THE FEATURE TO WATCH WILL BE A TROPICAL WAVE...CURRENTLY MOVING INTO THE CENTRAL CARIBBEAN...THAT WILL REACH THE WESTERN CARIBBEAN AND SOUTHERN GULF OF MEXICO BY THE END OF THE WEEK. THE GFS AND EURO REMAIN CONSISTENT WITH THEIR DIFFERENCES IN HANDLING THIS SYSTEM... WITH THE EURO REMAINING FASTER AND FURTHER SOUTH...WHILE THE GFS CONTINUES TO BRING THE WAVE FURTHER NORTH ACROSS SOUTH FLORIDA INTO THE SOUTHERN GULF OF MEXICO BY THE END OF THE PERIOD. OTHERWISE... TEMPERATURES WILL REMAIN ABOVE CLIMO...AND WILL GO WITH A BLEND OF THE GFS AND EURO FOR PRECIPITATION...AND SHOW POPS A LITTLE BELOW CLIMO. && .MARINE...AS IN RECENT NIGHTS EXPECT LAND BREEZE TO PUSH LAND CONVECTION OFFSHORE IN EVE WHICH WILL THEN MOVE ACROSS OFFSHORE WATERS OVERNIGHT. 30-40 PCT POPS OVER WATER TONIGHT. LIGHT WINDS AND LOW SEAS WILL CONTINUE THROUGH EARLY THIS WEEK. WINDS WILL BECOME MODERATE WITH SLIGHTLY BUILDING SEAS BY THE MIDDLE TO LATER PART OF THE WEEK AS THE GRADIENT TIGHTENS ACROSS THE LOCAL WATERS. && .AVIATION... CONVECTION IS OFF TO A SLIGHTLY SLOWER START THIS AFTERNOON COMPARED TO RECENT DAYS. HOWEVER...STILL EXPECT SCATTERED TSRA ACROSS THE AREA WITH THE BEST CHANCE OVER THE EASTERN AREA AROUND KVLD. CONVECTION WILL DIMINISH AFTER SUNSET WITH SOME AREAS OF MVFR BR DEVELOPING CLOSE TO DAWN. HIT KECP A LITTLE HARDER WITH MORNING BR THIS TIME AROUND GIVEN THAT PARTICULAR LOCATION HAS SEEN IFR VSBY FOR THE PAST COUPLE OF MORNINGS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 74 91 72 91 72/ 30 60 30 50 20 PANAMA CITY 77 91 76 90 76/ 40 50 30 40 20 DOTHAN 75 95 74 93 72/ 20 40 20 40 20 ALBANY 74 95 73 94 72/ 20 40 20 40 20 VALDOSTA 73 91 72 92 70/ 30 60 20 60 20 CROSS CITY 73 90 72 93 71/ 40 60 30 50 20 APALACHICOLA 75 89 73 90 75/ 40 50 30 50 20 .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && BLOCK/VAN DYKE/DUVAL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 601 AM EDT SUN JUN 20 2010 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-202200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 601 AM EDT SUN JUN 20 2010 /501 AM CDT SUN JUN 20 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN DEVELOP TODAY...ESPECIALLY IN THE AFTERNOON AND EARLY EVENING. SOME OF THE STORMS MAY BE STRONG CONTAINING GUSTY WINDS AND SMALL HAIL. THE STORMS WILL BE SLOW MOVERS AND HEAVY DOWNPOURS MAY CAUSE LOCAL FLOODING OF LOW LYING OR POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... A TYPICAL SUMMER PATTERN WILL CONTINUE THROUGH THE FORECAST PERIOD WITH SCATTERED SHOWERS AND STORMS EACH DAY. ALTHOUGH ISOLATED STRONG TO PULSE SEVERE STORMS CONTAINING SMALL HAIL AND GUSTY WINDS CAN NOT BE RULED OUT...ORGANIZED SEVERE WEATHER IS NOT EXPECTED THROUGH THE UPCOMING WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BARRY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 554 PM EDT SUN JUN 20 2010 FLZ017-202300- LEON- 554 PM EDT SUN JUN 20 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN LEON COUNTY IN NORTH FLORIDA... * UNTIL 700 PM EDT AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST OF TALLAHASSEE...MOVING SOUTHWEST AT 15 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 617 PM EDT SUN JUN 20 2010 ALZ067-202300- HENRY- 517 PM CDT SUN JUN 20 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HENRY COUNTY IN SOUTHEAST ALABAMA... * UNTIL 600 PM CDT AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES SOUTH OF ABBEVILLE...MOVING SOUTHWEST AT 5 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 626 PM EDT SUN JUN 20 2010 GAZ159-202315- BROOKS- 626 PM EDT SUN JUN 20 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BROOKS COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 715 PM EDT AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF QUITMAN...DRIFTING EAST. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 649 PM EDT SUN JUN 20 2010 ALZ066-202345- DALE- 549 PM CDT SUN JUN 20 2010 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DALE COUNTY IN SOUTHEAST ALABAMA... * UNTIL 645 PM CDT AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF HEADLAND...MOVING WEST AT 10 MPH. PEOPLE IN DALE COUNTY...INCLUDING THE CITY OF OZARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 50 TO 55 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 702 PM EDT SUN JUN 20 2010 GAZ129>131-210000- BEN HILL-IRWIN-TIFT- 702 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR BEN HILL...IRWIN AND TIFT COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 800 PM EDT AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF MYSTIC TO 6 MILES NORTHWEST OF AMBROSE...MOVING SOUTH AT 20 MPH. THESE STORMS WILL BE NEAR... MYSTIC BY 710 PM EDT. OCILLA BY 715 PM EDT. TIFTON BY 750 PM EDT. UNIONVILLE BY 755 PM EDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 704 PM EDT SUN JUN 20 2010 FLZ017-027-115-127-210000- COASTAL FRANKLIN-COASTAL WAKULLA-INLAND WAKULLA-LEON- 704 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY IN EFFECT FOR FRANKLIN...LEON AND WAKULLA COUNTIES IN THE FLORIDA BIG BEND... * UNTIL 800 PM EDT AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF TALLAHASSEE TO CRAWFORDVILLE...MOVING SOUTHWEST AT 10 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 38-GODSEY
The national radar mosaic for the moment the first event began.
2 thunderstorm wind. Local standard time, as filed.
Numerous trees were blown down across the northern portion of Geneva county. The monetary damage figure provided is a rough estimate.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2010Every state in 2010This day in weather historyWarnings in Alabama, June 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 243976, 243975.